MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC. SPIN THORACIC NAVIGATION SYSTEM, 120V, 60HZ

VERAN MEDICAL TECHNOLOGIES, INC. SPIN THORACIC NAVIGATION SYSTEM, 120V, 60HZ
Model Number SYS-4000
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
A veran representative contacted veran customer support (vsupport) on behalf of the user and reported that the sys-4000 would not turn on when the system was powered on.The system had to be opened up and the power button on the central processing unit (cpu) had to be pressed to turn the system on.There was no reported patient or user harm.
 
Additional Manufacturer Narrative
The subject device was returned to the manufacturer for evaluation.The repair center confirmed the device would not turn on using the external power button and the cpu was not functioning properly.The cpu and necessary cables were replaced to address the issue.The device was confirmed to be working as expected and passed all testing.This event is being reported as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.Note that this report is intentionally being designated as medwatch number 3007222345-2024-00500.This report is being submitted via the esg portal/webtrader, rather than through an electronic database that utilizes an automatic numbering system.So that this report will not conflict with any future automatically generated medwatch report numbers, we are using '-00500' as the starting point for any reports being submitted through the esg portal/webtrader.

Brand Name
SPIN THORACIC NAVIGATION SYSTEM, 120V, 60HZ
Common Device Name
NAVIGATION SYSTEM
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598560
MDR Report Key18689270
Report Number3007222345-2024-00500
Device Sequence Number15264728
Product Code JAK
UDI-Device Identifier00815686020101
UDI-Public00815686020101
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYS-4000
Device Catalogue NumberSYS-4000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown